homescontents

Vitamin Overdose Symptoms

Vitamin Overdose SymptomsWe all know that vitamins are essential for our body and health. They are recommended to us as vitamin supplements whenever we have a health condition or some disease. Along with these vitamin supplements, people even consume foods fortified with extra vitamins, consume health drinks, and replace their normal diet with vitamin supplements.

An overdose of vitamins in your body can result in a condition called vitamin toxicity. It can be very dangerous for your body. Take only the dosage recommended by your doctor.  It may seem harmless, but an overdose should be avoided completely.

Vitamin Overdose Symptoms

Vitamin A Overdose Symptoms

Vitamin A helps in proper bone growth, regulates our immune system, and plays an important part in our eye health and vision. An overdose of this vitamin can cause serious side effects. It causes vomiting, dizziness, fatigue, liver damage, constipation, severe headaches, menstrual irregularities, insomnia, hair loss, blurred vision, and leads to bone loss.

Vitamin A Overdose Symptoms

The affected person also experiences joint pains. There is an increased risk of hip fractures in affected individuals. An overdose of vitamin A could cause too much fluid accumulation in the brain, resulting in a condition called hydrocephalus. This is a very serious condition that may lead to brain damage or even death.

Vitamin B6 Overdose Symptoms

Vitamin B6 is very important for healthy functioning of our body. This vitamin is essential for red blood cell metabolism and is required for normal functioning of our nervous and immune system. Overdose of vitamin B6 can cause serious nerve damage.

The affected person feels fatigue, depression, extreme nausea, memory loss, numbness in the limbs, and has difficulty in walking. The immune system could get totally wrecked, resulting in all kinds of infections in the body.

Vitamin C Overdose Symptoms

Vitamin C is an excellent antioxidant and very beneficial for our body’s health. However, an overdose can cause many complications.

vitamin c overdose symptoms

Vitamin C overdose can cause stomach problems and gastric upset, insomnia, headache, fatigue, hot flashes in women, nausea, vomiting and diarrhea. Too much of vitamin C can result in the formation of kidney and gall bladder stones.

Vitamin D Overdose Symptoms

Vitamin D helps in calcium absorption and maintains the bone health in our body. It is also essential for proper functioning of our immune system.

vitamin D overdose symptoms

An overdose of vitamin D causes symptoms like nausea, vomiting, hypertension, fatigue, headache, high cholesterol, painful joints, changed mental status and loss of appetite. Too much calcium deposits could cause damage to the heart, lungs and kidneys.

Vitamin E Overdose Symptoms

Vitamin E is has antioxidant properties. It helps improve tissue and skin health. An overdose of vitamin E can cause headaches, diarrhea, muscular weakness, hypertension, slow wound healing, breast tenderness in women, pulmonary embolism, and the affected person experiences extreme fatigue. Large doses, taken over long periods, can cause a deficiency in other essential vitamins like A, D and K.

Vitamin K Overdose Symptoms

Vitamin K facilitates normal blood clotting in our body, and is also essential for liver health.

Vitamin K Overdose Symptoms

An overdose is rare, but results in symptoms like nausea, vomiting, diarrhea, anemia, shortness of breath, numbness in the extremities, and may cause severe allergic reactions like skin rashes. High doses of vitamin K can also affect the blood clotting factor for those on blood thinning medications and cause internal bleeding.


Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.